MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OCEAN SINGLE DRAIN; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION OCEAN SINGLE DRAIN; APPARATUS, AUTOTRANSFUSION
Model Number 2002-000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
Received a user facility report (# (b)(4)) that states the patient had a coronary artery bypass graft (cabg).When patient arrived to room and while setting up the chest tube suctions, a loud unknown noise was coming from the drain.No harm to patient reported.
 
Additional Manufacturer Narrative
The drain in question was not returned therefore atrium medical corporation cannot confirm the complaint.The lot number was not provided.An attempt to obtain more information regarding the drain was attempted.No other details were made available.Without additional information an investigation into the noise heard cannot be performed.Based on the results of the investigation atrium medical corporation cannot conclude that the chest drain was faulty.It is possible that the vacuum pressure was set too high.This cannot be confirmed without additional details.

Brand Name
OCEAN SINGLE DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8511950
Report Number3011175548-2019-00389
Device Sequence Number16512407
Product Code CAC
UDI-Device Identifier00650862100013
UDI-Public00650862100013
Combination Product (Y/N)N
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002-000
Device Catalogue Number2002-000
Was Device Available for Evaluation? No
Device AgeYR
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR